Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 17 found articles
 
 
  Invariance Preserving Discretization Methods of Dynamical Systems
 
 
Title: Invariance Preserving Discretization Methods of Dynamical Systems
Author: Horváth, Zoltán
Song, Yunfei
Terlaky, Tamás
Appeared in: Vietnam journal of mathematics
Paging: Volume 46 (2018) nr. 4 pages 803-823
Year: 2018
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands